# SDR GTIA030054

- Difficulty date: February 8, 2003
- Submitted: March 5, 2003
- Operation: Air carrier
- Aircraft: N823NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48020
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 787 - RIGHT MAIN GEAR LIGHT REMAINED ON AFTER RETRACTION, PER QRH RECYCLED GEAR/UNSAFE LIGHT WENT OUT.  INSPECTED PROX SENSOR AND ASSOCIATED MECH.  NO DEFECTS NOTED.  ACP PROXIMITY BOX SENSOR CHECK.  ALL OPS NORMAL, REF UP AND LATCH SENSOR.  (M)
